# SDR SWAA2022021063401

- Difficulty date: January 21, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 67,914 hours, 39,947 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB # 4 STIFFENER # 1 CRACK UPPER AREA ; / [01] ENTER IN ERROR THE CORRECT STIFFENER CRACK IS# 4 INSTEAD OF #1; [02] VERIFIED STEP 1.
